Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Depo contraceptive injection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   hi
Doctor :   how can i help u?
User :   Hello ,im wondering whats worng with me , im coming off of depo for about five weeks now and i felt great until a week ago im getting mild cramps , spotting , headaches , my body is feeling hot , lower back aches , i feel sick etc, what can be worng
Doctor :   these are actually side effcets of progesterone
Doctor :   whats ur age?
User :   18
Doctor :   ok
User :   should i go see my family docter to cure this
Doctor :   depo is nothing but harmonal infection
Doctor :   is it very severe?
User :   its mild . same with the head aches ,,
Doctor :   then nothing to worry it will subside

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor